# SDR CA120517002

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 12,903 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492901
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A 200 RPM DROP DURING MAG CHECK OF RT MAGNETO ON RT ENGINE. MAGNETO REPLACED.
